# SDR CALA2010051700202

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 30,505 hours, 9,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 17601
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED AFT M1672 EMERGENCY LIGHT POWER SUPPLY IAW 33-51-11 OPS CHECKED NORMAL.
